Alert archive / Kansas / Tornado Warnings in 2022
Tornado Warning 11, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Apr 23, 2022, 1:17 AM CDT for Decatur County, Sheridan County, Thomas County, Kansas. It was in force for 28 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2022, 1:17 AM CDT (06:17 UTC)
- Expired
- Apr 23, 2022, 1:45 AM CDT
- In force
- 28 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Decatur County, KS, Sheridan County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 98 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 1:22 AM CDT | TSTM WND DMG | 2 S Selden, KS | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 S SELDEN. DELAYED REPORT VIA SOCIAL MEDIA. THREE BLOWN OVER PIVOT IRRIGATION SYSTEMS ON EITHER SIDE OF COUNTY ROAD 110 N AND WEST OF 60 W. DAMAGE POSSIBLY BY A TORNADO. TIME ESTIMATED BY RADAR. |
| Apr 23, 1:22 AM CDT | TORNADO | 2 S Selden, KS | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 S SELDEN. CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 S SELDEN. DELAYED REPORT VIA SOCIAL MEDIA. THREE BLOWN OVER PIVOT IRRIGATION SYSTEMS ON EITHER SIDE OF COUNTY ROAD 110 N AND WEST OF 60 W. DAMAGE POSSIBLY BY A |
| Apr 23, 1:25 AM CDT | TORNADO | 1 E Selden, KS | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 E SELDEN. DELAYED REPORT VIA SOCIAL MEDIA. PIVOT IRRIGATION SYSTEM KNOCKED DOWN BY POSSIBLE TORNADO. TIME BASED OFF RADAR. |
| Apr 23, 1:25 AM CDT | TORNADO | 3 Ene Selden, KS | REPORT FROM EM RELAYED VIA DISPATCH. DAMAGE LOCATED NEAR THE 83/383 JUNCTION. POWER FLASHES NOTED AS WELL AS A DAMAGED RAILROAD CROSSING ASSEMBLY. OTHER DAMAGE POTENTIALLY NEAR LEOVILLE. RADAR CONFIRMED TDS SIGNATURE AT THIS TIME AND LOCATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 5:58 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1353 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 2999 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
509
WFUS53 KGLD 230617
TORGLD
KSC039-179-193-230645-
/O.NEW.KGLD.TO.W.0011.220423T0617Z-220423T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
117 AM CDT Sat Apr 23 2022
The National Weather Service in Goodland has issued a
* Tornado Warning for...
Northeastern Thomas County in northwestern Kansas...
Northwestern Sheridan County in northwestern Kansas...
Southern Decatur County in northwestern Kansas...
* Until 145 AM CDT.
* At 116 AM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located 4
miles east of Rexford, or 15 miles northwest of Hoxie, moving
northeast at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Selden around 125 AM CDT.
Dresden around 135 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Leoville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3937 10061 3941 10076 3980 10067 3977 10024
TIME...MOT...LOC 0616Z 208DEG 44KT 3949 10066
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
KMK2 follow-up statements
887
WWUS53 KGLD 230625
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
125 AM CDT Sat Apr 23 2022
KSC193-230635-
/O.CAN.KGLD.TO.W.0011.000000T0000Z-220423T0645Z/
Thomas KS-
125 AM CDT Sat Apr 23 2022
...THE TORNADO WARNING FOR NORTHEASTERN THOMAS COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Kansas.
LAT...LON 3947 10052 3955 10072 3980 10067 3977 10024
TIME...MOT...LOC 0625Z 208DEG 44KT 3959 10059
$$
KSC039-179-230645-
/O.CON.KGLD.TO.W.0011.000000T0000Z-220423T0645Z/
Sheridan KS-Decatur KS-
125 AM CDT Sat Apr 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
NORTHWESTERN SHERIDAN AND SOUTHERN DECATUR COUNTIES...
At 125 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Selden, or 16 miles south of Oberlin, moving northeast at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Dresden around 135 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Leoville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3947 10052 3955 10072 3980 10067 3977 10024
TIME...MOT...LOC 0625Z 208DEG 44KT 3959 10059
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
KMK049
WWUS53 KGLD 230643
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
143 AM CDT Sat Apr 23 2022
KSC039-179-230652-
/O.EXP.KGLD.TO.W.0011.000000T0000Z-220423T0645Z/
Sheridan KS-Decatur KS-
143 AM CDT Sat Apr 23 2022
...THE TORNADO WARNING FOR NORTHWESTERN SHERIDAN AND SOUTHERN DECATUR
COUNTIES WILL EXPIRE AT 145 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Kansas.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Decatur County and Sheridan County.
Remember, a Tornado Warning still remains in effect for eastern
Decatur County and eastern Sheridan County.
LAT...LON 3947 10052 3955 10072 3980 10067 3977 10024
TIME...MOT...LOC 0642Z 208DEG 44KT 3977 10047
$$
KMKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Apr 23, 1:04 AM CDT, 13 minutes earlier.
Area forecast discussion, Apr 23, 1:04 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1204 AM MDT Sat Apr 23 2022
.UPDATE...
Issued at 1156 PM MDT Fri Apr 22 2022
Extended Severe Thunderstorm Watch #144 out another hour for the
column of counties from Red Willow through Gove to account for the
line of thunderstorms still moving through the area.
Have also extended the High Wind Warning out another 3 hours for
areas east of the Colorado border to account for the continued
high winds ahead of the cold front moving through the area. Winds
behind the cold front are turning to the northwest and are
slightly less than ahead of the front.
UPDATE Issued at 944 PM MDT Fri Apr 22 2022
Severe Thunderstorm Watch #144 remains in effect thru 06z
Saturday. Front is now pushing into Yuma county with convection
already cropping up. Severe Thunderstorm Watch #145 is issued for
Graham and Norton counties thru 400 AM MT.
&&
.SHORT TERM...(This evening through Saturday night)
Issued at 200 PM MDT Fri Apr 22 2022
Tonight...isolated thunderstorms are possible around/shortly
after sunset along a surface dryline generally across far eastern
Colorado. By 03z isolated storms are possible along/east of the
CO/KS border as a cold front starts to move through. The isolated
storms are expected to upscale into a line of storms by 06z from
roughly Trenton to Edson/Colby to Tribune. By 09z the line of storms
are expected to be moving through Norton and Hill City areas with
dry conditions by sunrise Saturday morning. Strong to severe storms
are expected with all modes of severe weather possible. Low
temperatures are expected to be in the upper 30s to lower 40s in far
eastern Colorado, middle 40s to lower 50s elsewhere. Strong south to
southwest winds are expected through midnight with gradually
decreasing speeds from the southwest after midnight.
Saturday-Saturday night...a 545dam upper low pressure center over
western Nebraska in the morning is expected to lift northeast into
South Dakota by the end of the day then into southeast North Dakota
overnight. West to northwest winds gusting 30 to 40 mph are expected
during the day with gusts around 25 mph overnight. We'll have to
watch for some blowing dust to move into Yuma/Dundy/Cheyenne county
(KS) during the afternoon as GFS 0.5-1km wind speeds of 45kts or
greater and favorable lapse rates in the 0-2/2-2.5km lapse rates are
forecast. These values are from recent/ongoing dust storm/blowing
dust research.
There is a possibility of some showers/thunderstorms in the
afternoon from about Hill City to Sharon Springs and Cheyenne Wells
where some mid level moisture moves into the area from the northwest
and orients itself with a surface subtle wind shift. Any activity
that does develop should dissipate shortly after sunset.
High temperatures are expected to range from the lower to upper 60s
in far eastern Colorado to the middle 60s to middle 70s elsewhere.
Low temperatures are expected to fall into the lower 30s to lower
40s.
.LONG TERM...(Sunday through Friday)
Issued at 200 PM MDT Fri Apr 22 2022
Sunday...northwest winds gusting up to 35 mph are expected during
the day, decreasing overnight. Some moisture in the 700-500mb
layer moves off the Colorado front range and toward western Kit
Carson/Cheyenne counties in CO during the night. Some light rain
showers and snow showers will be possible. High temperatures will
be cooler with middle 50s to upper 60s expected. Low temperatures
drop into the upper 20s to lower 30s.
Monday...some weak upper level ridging moves over the area during
the night ahead of a low pressure system off the coast of the
Pacific Northwest. Dry conditions are expected. High temperatures
are forecast to be in the upper 50s to middle 60s with overnight
lows in the middle 30s.
Tuesday...southerly winds increase during the day with gusts up to
35 mph. Broad upper level ridging moves over the area with no
precipitation expected. High temperatures warm back up into the
lower to upper 70s with low temperatures in the lower to upper 40s.
Wednesday...large scale picture shows upper ridging over the area
with low pressure over the Pacific Northwest and off the coast of
the northeast United States. High temperatures continue to warm
with lower to middle 80s expected. Low temperatures remain mild
for late April with lower 40s to around 50.
Thursday...GEFS showing the upper ridge axis moving east as the
trough to our northwest moves into Idaho. High temperatures continue
in the lower to middle 80s with low temperatures in the middle 40s
to lower 50s.
Friday...slightly cooler temperatures are expected with highs in the
middle 70s to lower 80s. Low temperatures in the upper 30s to upper
40s. There is a slight chance for some rain showers along/north of I-
70.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1119 PM MDT Fri Apr 22 2022
Slow moving boundary will impact both terminals for the first
several hours of the forecast period. Chances for -tsra are
possible thru about 08z for KGLD, and 09z for KMCK. KMCK could
also see blowing dust before precipitation. MVFR conditions thru
about 08z-09z, then VFR.
Winds for KGLD, south 30-50kts thru 07z-08z, then southwest
15-25kts g35kts. By 03z Sunday, northwest 10-15kts. LLWS 06z-07z
190@60kts.
Winds for KMCK, south 25-40kts g55kts. By 09z, west-southwest
15-30kts. LLWS 06z-09z 190@55-60kts.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...High Wind Warning until 3 AM MDT /4 AM CDT/ Saturday for
KSZ001>004-013>016-027>029-041-042.
Fire Weather Watch from 11 AM MDT /noon CDT/ Saturday through
Saturday afternoon for KSZ041-042.
CO...High Wind Warning until midnight MDT tonight for COZ090>092.
NE...High Wind Warning until 3 AM MDT /4 AM CDT/ Saturday for
NEZ079>081.
&&
UPDATE...LOCKHART
SHORT TERM...99
LONG TERM...99
AVIATION...JNHazardous weather outlook, Apr 22, 10:43 PM CDT, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 943 PM MDT Fri Apr 22 2022 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-240345- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 943 PM MDT Fri Apr 22 2022 /1043 PM CDT Fri Apr 22 2022/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TONIGHT... Severe Thunderstorm Watch #144 remains in effect for all areas except Norton and Graham counties in Kansas until midnight MDT/100 AM CDT. Threats include potential severe hail and wind, along with the potential for an isolated tornado. Severe Thunderstorm Watch #145 is in effect for Norton and Graham counties in Kansas until 400 AM MDT/500 AM CDT. Threats include potential severe hail and wind, along with the potential for an isolated tornado. A High Wind Warning remains in effect for the entire area through midnight MDT (1 AM CDT) for south winds gusting up to 70 mph. Blowing dust will continue to impact area travel through this afternoon and evening. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY... Elevated to critical fire weather conditions are expected Saturday. A Fire Weather Watch is in effect for Greeley and Wichita counties. Elevated fire weather conditions are expected Sunday. Near critical to critical fire weather conditions are expected across the entire Tri-State area Tuesday. Elevated to near critical fire weather conditions are expected along and west of Kansas Highway 27 Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through late tonight. Please report any wind gusts of 58 mph or higher, blowing dust and severe weather via telephone and social media. Please report any fires to local dispatch.
In the hours before
Local storm report, Apr 22, 10:28 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
928 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM NON-TSTM WND GST 2 SSE YUMA 40.10N 102.72W
04/22/2022 M58 MPH YUMA CO AWOS
AWOS STATION K2V6 1 SE YUMA. VISIBILITY
REDUCED TO 5SM DUE TO BLOWING DUST.
&&Special weather statement, Apr 22, 11:07 PM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Goodland KS
1107 PM CDT Fri Apr 22 2022
KSZ004-016-230445-
Norton KS-Graham KS-
1107 PM CDT Fri Apr 22 2022
...A strong thunderstorm will impact portions of southeastern Norton
and central Graham Counties through 1145 PM CDT...
At 1106 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Hill City, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Hill City around 1110 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northwestern Kansas.
&&
LAT...LON 3920 9987 3931 10007 3973 9975 3968 9963
3957 9963 3957 9960 3942 9960
TIME...MOT...LOC 0406Z 216DEG 48KT 3933 9991
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
KMKLocal storm report, Apr 23, 12:09 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1109 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TORNADO SHARON SPRINGS 38.89N 101.75W
04/22/2022 WALLACE KS LAW ENFORCEMENT
MULTIPLE REPORTS OF POWERLINES DOWN AND
DEBRIS IN SHARON SPRINGS.
&&
EHLocal storm report, Apr 23, 12:27 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1127 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM HAIL WINONA 39.07N 101.24W
04/22/2022 M0.50 INCH LOGAN KS TRAINED SPOTTER
&&
JNLocal storm report, Apr 23, 1:04 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1204 AM MDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM TORNADO WINONA 39.06N 101.25W
04/22/2022 LOGAN KS NWS EMPLOYEE
POTENTIAL TORNADO WITH TDS SIGNATURE
OBSERVED ON RADAR.
&&
JRMLocal storm report, Apr 23, 1:07 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1207 AM MDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 3 NNE WESKAN 38.89N 101.94W
04/22/2022 M1.75 INCH WALLACE KS PUBLIC
FACEBOOK REPORT OF GOLF BALL SIZE HAIL.
&&
TTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:00 PM CDT | Tornado Warning | GLD | Logan, Wichita | 30 min |
| Apr 22, 7:24 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 51 min |
| Apr 22, 7:32 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 43 min |
| Apr 22, 7:41 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 11 min |
| Apr 22, 8:09 PM CDT | Severe Thunderstorm Warning | GLD | Decatur | 36 min |
| Apr 22, 8:14 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 31 min |
| Apr 22, 8:19 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 26 min |
| Apr 22, 8:43 PM CDT | Special Weather Statement | GLD | Gove | 17 min |
| Apr 22, 10:04 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 26 min |
| Apr 22, 10:25 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 17 min |
| Apr 22, 10:56 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Sherman, Thomas, Wallace, Wichita | 64 min |
| Apr 22, 11:07 PM CDT | Special Weather Statement | GLD | Graham | 38 min |
| Apr 22, 11:19 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 41 min |
| Apr 22, 11:43 PM CDT | Tornado Warning | GLD | Wallace | 17 min |
| Apr 22, 11:55 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 65 min |
| Apr 22, 11:57 PM CDT | Tornado Warning | GLD | Wallace | 18 min |
| Apr 23, 12:03 AM CDT | Tornado Warning | GLD | Logan, Wallace | 27 min |
| Apr 23, 12:19 AM CDT | Tornado Warning | GLD | Logan, Thomas | 26 min |
| Apr 23, 12:25 AM CDT | Severe Thunderstorm Warning | GLD | Thomas | 20 min |
| Apr 23, 12:30 AM CDT | Tornado Warning | GLD | Logan, Thomas | 15 min |
| Apr 23, 12:40 AM CDT | Tornado Warning | GLD | Thomas | 20 min |
| Apr 23, 12:45 AM CDT | Tornado Warning | GLD | Thomas | 15 min |
| Apr 23, 12:51 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas, Wichita | 54 min |
| Apr 23, 12:56 AM CDT | Tornado Warning | GLD | Sheridan, Thomas | 24 min |
| Apr 23, 1:04 AM CDT | Tornado Warning | GLD | Gove, Logan | 26 min |
| Apr 23, 1:38 AM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 37 min |
| Apr 23, 1:41 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Graham, Norton, Sheridan | 64 min |
| Apr 23, 1:41 AM CDT | Tornado Warning | GLD | Decatur, Norton | 9 min |
| Apr 23, 2:03 AM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 27 min |
| Apr 23, 3:37 AM CDT | Red Flag Warning | GLD | Greeley, Wichita | 17 hr |
Nearby
Tornado Warnings in Kansas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.